NON-PENETRATING WELL IN A SEMI-INFINITE MEDIUM WITH NON-LINEAR FLOW

A steady-state analytical solution for the case of non-penetrating well in a semi-infinite medium incorporating Forchheimer's non-linear velocity-gradient response is presented. The solution is compared with the available solution for Darcian linear flow. The effect of non-linearity in the flow response on the discharge characteristics and piezometric pressure distribution in relation to the corresponding linear case is brough out. /Author/

  • Corporate Authors:

    Elsevier Science

    Radarweg 29, P.O. Box 211
    1043NX AE Amsterdam,   Netherlands 
  • Authors:
    • Basak, P
  • Publication Date: 1977-5

Media Info

  • Features: Figures; References; Tables;
  • Pagination: p. 375-382
  • Serial:

Subject/Index Terms

Filing Info

  • Accession Number: 00157768
  • Record Type: Publication
  • Files: TRIS
  • Created Date: Oct 13 1977 12:00AM